# SDR UALA2010090703286

- Difficulty date: September 5, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,653 hours, 14,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 16130
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LT ENGINE FIRE LP 2 STATUS MESSAGE DISPLAYED.  ACCOMPLISHED FIM 26-11-00.  LT ENGINE FIRE TEST CHECKS OK.  IAW CREW MESSAGE WENT AWAY DURING FLIGHT.  FOUND NO ACTIVE MSGS. REPLACED M682 LOOP 2 LT FIRE DET CARD AND OP-CHECK SATISFACTORY IAW MM AS PRECAUTIONARY.
